# SDR HEEA0012137

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5019G
- Make and model: Bell 206L-1
- Aircraft serial: 45247
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 174035201
- Condition: Defective
- Location: Eng Oil
- Component: 174000103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WAS REMOVED FROM BOWL AND CLEANED.  INSTALLED INDICATOR BACK ON BOWL, TESTED AND INDICATOR STILL DIDN'T WORK.
